Existence and Hölder Regularity of the Fractional Landau-Lifshitz Equation without Gilbert Damping Term

Xia, Li, Li, Jingna, Wang, Lijun . Abstract and Applied Analysis 2013. 2013 (757824) :-

Locate this article in:

Bibtex

@article{CIS-317240,
  Author = {Xia, Li and Li, Jingna and Wang, Lijun},
  Title = {Existence and Hölder Regularity of the Fractional Landau-Lifshitz
 Equation without Gilbert Damping Term},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {757824},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles